Alert archive / Florida / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 25, NWS Melbourne, FL

June 4, 2006Saint Lucie County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 4, 2006, 7:25 PM EDT for Saint Lucie County, Florida. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2006, 7:25 PM EDT (23:25 UTC)
Expired
Jun 4, 2006, 8:15 PM EDT
In force
50 min
Issued by
NWS Melbourne, FL
Area
Counties, with a storm outline in the text

County Saint Lucie County, FL

The radar

The Melbourne radar (KMLB), 75 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 11.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2006-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1816 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2006-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1816 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
605 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMLB 042326
SVRMLB
FLC111-050015-
/O.NEW.KMLB.SV.W.0025.060604T2325Z-060605T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
725 PM EDT SUN JUN 4 2006

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ST. LUCIE COUNTY IN FLORIDA
  THIS INCLUDES THE CITIES OF...WHITE CITY...SAINT LUCIE NUCLEAR
  PLANT...INDRIO...FORT PIERCE INLET...FORT PIERCE

* UNTIL 815 PM EDT

* AT 725 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE   
  THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED  
  NEAR INDRIO...MOVEING SOUTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAINT
  LUCIE AIRPORT...SAINT LUCIE VILLAGE...QUEENS COVE...WHITE CITY...
  SAINT LUCIE WEST...INDIAN RIVER ESTATES AND PORT SAINT LUCIE RIVER
  PARK.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

LARGE HAIL...EXCESSIVE LIGHTNING AND DAMAGING WINDS ARE LIKELY. TAKE
COVER IN A STURDY BUILDING UNTIL THE STORM PASSES.

LAT...LON 2761 8040 2755 8059 2728 8040 2736 8017

$$


52
2 follow-up statements
000 
WWUS52 KMLB 042342
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
742 PM EDT SUN JUN 4 2006

FLC111-050015-
/O.CON.KMLB.SV.W.0025.000000T0000Z-060605T0015Z/
ST. LUCIE FL-
742 PM EDT SUN JUN 4 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHEASTERN ST. LUCIE COUNTY...

AT 740 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM HAIL UP TO THE SIZE OF QUARTERS. THIS STORM WAS LOCATED 
NEAR LAKEWOOD PARK AND INDRIO...MOVING SOUTHEAST AT 10 MPH.

THE STORM WILL MOVE TOWARD ST LUCIE AIRPORT...INDRIO AND FORT 
PIERCE. IN ADDITION TO LARGE HAIL AND TORRENTIAL DOWNPOURS...THE
STORM WILL PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING. TAKE SHELTER 
FROM THIS STORM IMMEDIATELY 


LAT...LON 2761 8040 2755 8059 2728 8040 2736 8017

$$


52
000 
WWUS52 KMLB 050014
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
815 PM EDT SUN JUN 4 2006

FLC111-050023-
/O.EXP.KMLB.SV.W.0025.000000T0000Z-060605T0015Z/
ST. LUCIE FL-
815 PM EDT SUN JUN 4 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. LUCIE COUNTY
EXPIRED AT 815 PM EDT...

AT 815 PM EDT NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE 
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD DECREASED IN 
INTENSITY...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

HOWEVER...RADAR INDICATED THAT HEAVY RAIN AND GUSTY WINDS WERE STILL
POSSIBLE FROM THE THUNDERSTORM. STAY TUNED TO NOAA WEATHER RADIO OR
LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION.

LAT...LON 2761 8040 2755 8059 2728 8040 2736 8017

$$

52

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:00 PM EDT, 5 hours 25 minutes earlier.

Area forecast discussion, Jun 4, 2:00 PM EDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
200 PM EDT SUN JUN 4 2006

.DISCUSSION...

...A FEW STRONG STORMS POSSIBLE DURING THE LATE AFTERNOON AND EARLY
EVENING...

CURRENTLY...TWO MAIN AREAS OF CONVECTION DEVELOPING EARLY THIS
AFTERNOON ACROSS NORTHERN FORECAST AREA FROM LAKE/SEMINOLE/VOLUSIA
COUNTIES AND ALSO ACROSS FAR SRN SECTIONS AROUND LAKE OKEECHOBEE.
WESTERLY STEERING FLOW IS BRING ACTIVITY EASTWARD AROUND 15 MPH.
STILL LOOKING FOR SOME LATE AFTERNOON STRONG TO PULSE SEVERE STORMS
WITH POSSIBILITY FOR SMALL HAIL AND DOWNBURST WINDS. PRIMED AREA FOR
LATE AFTERNOON CONVECTION LOOKS TO CENTRAL CWA WHERE THUNDERSTORM
OUTFLOW BOUNDARIES AND THE SLOW MOVING EAST COAST SEA BREEZE SHOULD
GENERATE ADDITIONAL STORMS DURING THE LATE AFTERNOON IN AREA WHERE
SFC HEATING AND RESULTANT CAPE IS MAXIMIZED.

FOR THE OVERNIGHT...EXPECT MOST EVENING STORMS ACROSS THE ERN HALF
OF THE CWA...AND THEN MOVING OFF THE EAST COAST BY THE LATE EVENING
HOURS. SKIES WILL BECOME PTLY CLDY WITH LOWS AROUND 70 DEGS.

MON-WED...
AXIS OF UPPER TOUGH WILL PASS OVER THE REGION ON MON TO BE PRECEDED
BY PASSAGE OF FRONTAL TROUGH. PRESENCE OF TROUGH AND LINGERING
MOISTURE WILL PRODUCE MAINLY ISOLATED SHOWERS AND THUNDER WITH
FAVORED EAST COAST LOCATIONS DUE TO STEERING WINDS AND SEA BREEZE
INTERACTION. TREND WILL BE FOR INCREASINGLY DRIER AIRMASS LATER IN
THE DAY AS WINDS VEER TO NLY COMPONENT ALOFT.

PATTERN OVER THE CONUS WILL UNDERGO CONTINUED AMPLIFICATION WITH
CUTOFF LOW EVOLVING FROM DEEP TROUGH OVER THE ATLC SEABOARD TUE/WED.
NAM/GFS MORE BULLISH ON SOUTHWARD PROGRESSION OF FEATURE IN LATEST
RUNS AND NW FLOW WL LIKELY ENVELOPE THE STATE IN A DRY SECTOR EARLY
IN THE WEEK AND THROUGH WED. ONLY MENTIONABLE PRECIP WILL DEVELOP
OVER THE MARINE AREA.

THU-SUN...
CONTINUATION OF AMPLIFIED PATN OVER THE STATES WITH MEAN TROUGH
EXTENDING FROM THE EASTERN SEA BOARD TO THE GULF. HIGHER MOISTURE
INITIALLY SOUTH OF THE STATE IS SHOWING A RETURN BACK TO THE AREA
FROM THU ONWARD. WEAK PRESSURE PATTERN WL LEND ITSELF TO A SEA
BREEZE REGIME WITH SUITABLE MOISTURE TO ALLOW FOR STEADILY
INCREASING RAIN COVERAGE LATE IN THE WEEK. WILL CONSERVATIVELY TREND
POPS HIGHER TOWARD THE WEEKEND...BUT WOULD PREFER A BETTER SIGNAL
FOR CLIMO (SCT COVERAGE) THAN WHAT IS PRESENTLY ADVERTISED.

&&

.MARINE...SCATTERED STRONG STORMS WILL MOVE ACROSS THE INTRACOASTAL
AND NEARSHORE ATLANTIC WATERS LATER THIS EVENING. WIND WAVES OF 1 TO
3 FT WILL PREVAIL THROUGH THE FORESEEABLE FUTURE. HIGHER WINDS AND
SEAS NEAR STORMS OVER THE MARINE AREA. HIGHEST WINDS WL BE NEAR THE
COAST DURING AFTERNOON SEA BREEZE ACTIVITY.

&&

.AVIATION...SCATTERED AFTERNOON/EARLY EVENING TSTMS EXPECTED TO
CONTINUE WITH STRONGEST ACTIVITY LIKELY IN KMLB-KFPR CORRIDOR WITH
ADDITIONAL TSTM DEVELOPMENT LATER THIS AFTERNOON. EXPECT CONDS TO
BECOME VFR 03-05Z WITH SOME MVFR FOG POSSIBLE LATE TONIGHT AT AREA
TERMINALS.

&&

.FIRE WEATHER...DRIER AIRMASS EARLY THIS WEEK WILL PRODUCE AFTERNOON
RH VALUES IN THE MID-UPR 30S FOR A 1 TO 3 HOUR PERIOD IN THE
AFTERNOON ON TUE AND WED...ESPECIALLY FROM THE ORLANDO AREA NORTH TO
LAKE AND VOLUSIA COUNTIES. NO RED FLAG CONDITIONS ARE ANTICIPATED AT
THIS TIME AND LIGHTNING INDUCED STARTS WILL BE THE MAIN CONCERN THIS
AFTERNOON AND AGAIN ON MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  69  90  67  88 /  20  30  10  10
MCO  70  93  69  92 /  20  20  10  10
MLB  70  89  69  89 /  20  20  10  10
VRB  71  89  67  89 /  20  20  10  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...VOLKMER
LONG TERM....PENDERGRAST
Hazardous weather outlook, Jun 4, 11:04 AM EDT, 8 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1104 AM EDT SUN JUN 4 2006

AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147-
042000-
COASTAL VOLUSIA-COCOA BEACH TO JUPITER INLET 20 NM TO 60 NM OFFSHORE-
COCOA BEACH TO JUPITER INLET OUT TO 20 NM-
FLAGLER BEACH TO COCOA BEACH 20 NM TO 60 NM OFFSHORE-
FLAGLER BEACH TO COCOA BEACH OUT TO 20 NM-INDIAN RIVER-
INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-
ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE-
1104 AM EDT SUN JUN 4 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT

...THUNDERSTORM IMPACT...

WEST TO SOUTHWEST FLOW AHEAD OF A FRONTAL BOUNDARY ACROSS THE
NORTHERN PENINSULA WILL ALLOW SCATTERED SHOWERS AND STORMS TO
DEVELOP ACROSS THE WESTERN SIDE OF THE FLORIDA PENINSULA ALONG
THE WEST COAST SEA BREEZE AND MOVE TOWARD EAST CENTRAL FLORIDA
THROUGH EARLY AFTERNOON.

BY MID AFTERNOON...THE EAST COAST SEA BREEZE WILL ALSO DEVELOP
ALONG THE EAST COAST AND PUSH SLOWLY INLAND WEST OF INTERSTATE
95 BY LATE AFTERNOON. SCATTERED THUNDERSTORMS ARE EXPECTED TO
DEVELOP NEAR THE BOUNDARY SOME OF WHICH MAY BECOME STRONG.
SOUTHWEST WINDS ALOFT WILL STEER ANY RESULTING STORMS BACK TO
THE COAST THROUGH EARLY EVENING.

THUNDERSTORMS THIS AFTERNOON WILL BE CAPABLE OF PRODUCING FREQUENT
LIGHTNING AND VERY HEAVY RAIN. COOLING MID LEVEL TEMPERATURES MAY
ALLOW FOR SOME SMALL HAIL WITH THE STRONGEST STORMS. GUSTY DOWNBURST
WINDS TO 40 TO 45 MPH MAY ALSO OCCUR. IF THUNDER IS HEARD...HEAD
INDOORS.

...MARINE THUNDERSTORM GUST IMPACT...
BOATERS MUST REMAIN ALERT FOR STORMS MOVING OFFSHORE THIS
AFTERNOON AND EVENING. THESE STORMS WILL BE CAPABLE OF PRODUCING
WIND GUSTS GREATER THAN 35 KNOTS AS WELL AS FREQUENT LIGHTNING
STRIKES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
ISOLATED TO SCATTERED LIGHTNING STORMS WILL CONTINUE INTO
MONDAY...BRINGING WITH THEM THE THREAT OF DEADLY CLOUD TO GROUND
LIGHTNING. STORM ACTIVITY IS EXPECTED TO DIMINISH AFTER MONDAY...
BUT RESIDENTS MUST REMEMBER THAT EVEN ISOLATED LIGHTNING STORMS
POSE A THREAT TO PERSONAL SAFETY. ALL LIGHTNING STORMS ARE
POTENTIAL KILLERS.

DRY WARM WEATHER IS EXPECTED ACROSS MOST OF THE PENINSULA AFTER
MONDAY. THE DRY CONDITIONS MAY POSE A WILDFIRE HAZARD THROUGH MID
WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

MRV

In the hours before

Special weather statement, Jun 4, 4:09 PM EDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
409 PM EDT SUN JUN 4 2006

FLZ047-053-042100-
OSCEOLA-SOUTHERN BREVARD COUNTY-
409 PM EDT SUN JUN 4 2006

...STRONG STORMS CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND SMALL
HAIL SOUTHERN BREVARD COUNTY...NORTHEASTERN OSCEOLA COUNTY...

AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT STRONG STORMS CAPABLE OF PRODUCING STRONG WINDS...SMALL HAIL
AND FREQUENT LIGHTNING WERE DEVELOPING OVER NORTHEAST OSCEOLA AND
SOUTHWEST BREVARD COUNTIES AND MOVING EAST AT 5 TO 10 MPH. THESE
STORMS WILL BE THE RESULT OF THE EAST COAST SEA BREEZE COLLIDING
WITH OUTFLOW BOUNDARIES FROM STORMS TO THE SOUTH

IF ANY OF THESE STORMS STRENGTHEN FURTHER...WARNINGS WILL BE ISSUED.

RW
Local storm report, Jun 4, 4:21 PM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
421 PM EDT SUN JUN 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     HAIL             BAREFOOT BAY            27.89N 80.52W
06/04/2006  E1.00 INCH       BREVARD            FL   PUBLIC

&&

DLJ
Local storm report, Jun 4, 4:30 PM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
430 PM EDT SUN JUN 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     HAIL             PALM BAY                27.99N 80.66W
06/04/2006  E0.75 INCH       BREVARD            FL   TRAINED SPOTTER

&&

DLJ
Special weather statement, Jun 4, 5:13 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
513 PM EDT SUN JUN 4 2006

FLZ053-042200-
OSCEOLA-
513 PM EDT SUN JUN 4 2006

...STRONG STORM CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND SMALL
HAIL OVER CENTRAL OSCEOLA COUNTY...

AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL ALONG THE
FLORIDA TURNPIKE...ABOUT 16 MILES SOUTHWEST OF DEER PARK...MOVING
EAST AT 10 MPH.

IF THE STORM STRENGTHENS FURTHER...A WARNING WILL BE ISSUED.

52
Special weather statement, Jun 4, 6:56 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
656 PM EDT SUN JUN 4 2006

FLZ054-042345-
INDIAN RIVER-
656 PM EDT SUN JUN 4 2006

...STRONG STORM CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND SMALL
HAIL SOUTHEASTERN INDIAN RIVER COUNTY...

AT 655 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER VERO
BEACH...MOVING SOUTHEAST AT 10 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE JAYCEE BEACH AND SOUTH BEACH.

52
Special weather statement, Jun 4, 7:22 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
722 PM EDT SUN JUN 4 2006

FLZ054-059-050000-
INDIAN RIVER-ST. LUCIE-
722 PM EDT SUN JUN 4 2006

...STRONG STORM CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND SMALL
HAIL SOUTHEASTERN INDIAN RIVER COUNTY...NORTHERN ST. LUCIE COUNTY...

AT 719 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND HAIL NEAR THE COUNTY
LINE BETWEEN INDIAN RIVER AND ST LUCIE COUNTIES...MOVEING SOUTHEAST
AT 15 MPH INTO ST LUCIE COUNTY.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE VERO BEACH HIGHLANDS...SAINT LUCIE
VILLAGE...LAKEWOOD PARK AND QUEENS COVE.

IF THE STORM STRENGTHENS FURTHER...A WARNING WILL BE ISSUED.

52

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 2:56 PM EDTSevere Thunderstorm WarningMLBSaint Lucie34 min
Jun 4, 2:57 PM EDTSpecial Marine WarningMLB63 min
Jun 4, 3:37 PM EDTSpecial Marine WarningMLB53 min
Jun 4, 3:37 PM EDTSevere Thunderstorm WarningMLBIndian River23 min
Jun 4, 4:05 PM EDTSpecial Marine WarningMLB55 min
Jun 4, 4:10 PM EDTSevere Thunderstorm WarningMLBBrevard50 min
Jun 4, 7:00 PM EDTSpecial Marine WarningMLB60 min

Nearby

Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.